RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 5, Pages 741–761 (Mi zvmmf10734)  

This article is cited in 2 scientific papers (total in 2 papers)

Regularized equations for numerical simulation of flows in the two-layer shallow water approximation

T. G. Elizarovaa, A. V. Ivanovb

a Institute of Applied Mathematics, Russian Academy of Sciences, Moscow, Russia
b Faculty of Physics, Moscow State University, Moscow, Russia

Abstract: Regularized equations describing hydrodynamic flows in the two-layer shallow water approximation are constructed. A conditionally stable finite-difference scheme based on the finitevolume method is proposed for the numerical solution of these equations. The scheme is tested using several well-known one-dimensional benchmark problems, including Riemann problems.

Key words: two-layer shallow water equations, quasi-gasdynamic approach, regularized equations, finite-volume method, central-difference scheme, one-dimensional flows, transcritical flows.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00048_а


DOI: https://doi.org/10.7868/S004446691805006X

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:5, 714–734

Bibliographic databases:

UDC: 519.633

Citation: T. G. Elizarova, A. V. Ivanov, “Regularized equations for numerical simulation of flows in the two-layer shallow water approximation”, Zh. Vychisl. Mat. Mat. Fiz., 58:5 (2018), 741–761; Comput. Math. Math. Phys., 58:5 (2018), 714–734

Citation in format AMSBIB
\Bibitem{EliIva18}
\by T.~G.~Elizarova, A.~V.~Ivanov
\paper Regularized equations for numerical simulation of flows in the two-layer shallow water approximation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 5
\pages 741--761
\mathnet{http://mi.mathnet.ru/zvmmf10734}
\crossref{https://doi.org/10.7868/S004446691805006X}
\elib{https://elibrary.ru/item.asp?id=34914368}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 5
\pages 714--734
\crossref{https://doi.org/10.1134/S0965542518050081}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000435404100007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048643806}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10734
  • http://mi.mathnet.ru/eng/zvmmf/v58/i5/p741

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Saburin D.S., Elizarova T.G., “Modelling the Azov Sea Circulation and Extreme Surges in 2013-2014 Using the Regularized Shallow Water Equations”, Russ. J. Numer. Anal. Math. Model, 33:3 (2018), 173–185  crossref  mathscinet  zmath  isi  scopus
    2. Bazarov D.R., Mavlyanova D.A., “Numerical Studies of Long-Wave Processes in the Reaches of Hydrosystems and Reservoirs”, Mag. Civ. Eng., 87:3 (2019), 123–135  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:115
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020